RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 8, Pages 139–147 (Mi fpm917)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimization of the proportional navigation law with time delay

E. S. Manuilovich, O. Yu. Cherkasova

a M. V. Lomonosov Moscow State University

Abstract: The controlled relative motion of spacecraft nearby an orbital station is considered. The rendezvous method used at the active spacecraft is an algorithm of proportional navigation which is realized with some constant time delay. The coefficient of the law of guidance is considered to be the control variable, a step time function. The problem of choice of the mentioned coefficient which provides a minimum of the rendezvous time is analyzed. It turns out that the optimal solution includes both boundary and intermediate control values. The results of computer simulation are given.

Full text: PDF file (496 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 147:2, 6644–6650

Bibliographic databases:

UDC: 518.9

Citation: E. S. Manuilovich, O. Yu. Cherkasov, “Optimization of the proportional navigation law with time delay”, Fundam. Prikl. Mat., 11:8 (2005), 139–147; J. Math. Sci., 147:2 (2007), 6644–6650

Citation in format AMSBIB
\Bibitem{ManChe05}
\by E.~S.~Manuilovich, O.~Yu.~Cherkasov
\paper Optimization of the proportional navigation law with time delay
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 8
\pages 139--147
\mathnet{http://mi.mathnet.ru/fpm917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226757}
\zmath{https://zbmath.org/?q=an:1151.49311}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 147
\issue 2
\pages 6644--6650
\crossref{https://doi.org/10.1007/s10958-007-0501-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35549008855}


Linking options:
  • http://mi.mathnet.ru/eng/fpm917
  • http://mi.mathnet.ru/eng/fpm/v11/i8/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhou B., Cui N.-G., Duan G.-R., “Circular Orbital Rendezvous with Actuator Saturation and Delay: a Parametric Lyapunov Equation Approach”, IET Contr. Theory Appl., 6:9 (2012), 1281–1287  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:390
    Full text:133
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020